# SDR F3LA2010111400548

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 28,379 hours, 11,679 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: BR8164005
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0694; EMERGENCY EXIT LIGHTS ON SEAT ROWS 16 AND 24 ARE INOP. RETERMINATED PINS ON EMERGENCY EXIT LIGHT CONNECTORS AT SEATS 16 LT AND 24 LT IAW AMM 33-51-19-020-051, STEP 4A1C AND AMM 33-51-19-420-051 STEP 4B1B.  OPS CHECK GOOD IAW AMM 33-51-00710-001, SUBTASK 33-51-00-710-050.
